On modal operators over the generalized intuitionistic fuzzy set

Ezzatallah Baloui Jamkhaneh [1] , Saralees Nadarajah [2]

84 118

In recent years, different operators (modal, topological, level, negation and other types) have been

defined over intuitionistic fuzzy sets. In this note, modal type of operators over an extended generalized

intuitionistic fuzzy set GIFSB are proposed. Some of the basic properties of the new
operators are derived.

Generalized intuitionistic fuzzy set;, Intuitionistic fuzzy set;, Level operator;, Modal operator
  • [1] Atanassov, K. T. (1986). Intuitionistic fuzzy sets. Fuzzy Sets and Systems, 20, 87-96. [2] Atanassov, K. T. (1989). More on intuitionistic fuzzy sets. Fuzzy Sets and Systems, 33, 37-45. [3] Atanassov, K. T. (1999). Intuitionistic Fuzzy Sets. Springer Verlag, Heidelberg. [4] Atanassov, K. T. (2001). On four intuitionistic fuzzy topological operators. Mathware Soft Computing, 8, 65-70. [5] Atanassov, K. T. (2004). On the modal operators deferent over the intuitionistic fuzzy set. Notes on Intuitionistic Fuzzy Sets, 10, 7-12. [6] Atanassov, K. T. (2012). On the operators partially extending the extended intuitionistic fuzzy operators from modal type. Notes on Intuitionistic Fuzzy Sets, 18, 16-22. [7] Atanassov, K. T., Dimitrov, D. (2008). On the negations over intuitionistic fuzzy sets. Annual of \Informatics" Section Union of Scientists in Bulgaria, 1, 49-58. [8] Baloui Jamkhaneh, E., Nadarajah, S. (2015). A new generalized intuitionistic fuzzy sets. Hacettepe Journal of Mathematics and Statistics, 44, 1537-1551. [9] Cornelis, C., Kerre, E., Atanassov, K. (2004). Application of extended modal operators as a tool for constructing inclusion indicators over intuitionistic fuzzy sets. In: Soft Computing- Foundations and Theoretical Aspects, pp. 133-142. [10] Hinde, C. J., Atanassov, K. T. (2008). On intuitionistic fuzzy negations and intuitionistic fuzzy modal operators with contradictory evidence. In Proceedings of the 5th WSEAS / IASME International Conference on Engineering Education (EE'08), Heraklion, Greece, July 22-24. [11] Parvathi, R., Geetha, S. P. (2009). A note on properties of temporal intuitionistic fuzzy sets. Notes on Intuitionistic Fuzzy Sets, 15, 42-48. [12] Sharma, P. K. (2014). Modal operator F ; (A) in intuitionistic fuzzy groups. Annals of Pure and Applied Mathematics, 7, 19-28. [13] Srinivasan, R., Palaniappan, N. (2012). Some operators on intuitionistic fuzzy sets of root type. Annals of Fuzzy Mathematics and Informatics, 4, 377-383. [14] Yilmaz, S., Cuvalcioglu, G. (2014). On level operators for temporal intuitionistic fuzzy sets. Notes on Intuitionistic Fuzzy Sets, 20, 6-15.
Konular Yaşam Bilimleri
Dergi Bölümü Mathematics
Yazarlar

Yazar: Ezzatallah Baloui Jamkhaneh
Ülke: Iran


Yazar: Saralees Nadarajah

Bibtex @araştırma makalesi { gujs322008, journal = {Gazi University Journal of Science}, issn = {}, eissn = {2147-1762}, address = {Gazi Üniversitesi}, year = {}, volume = {31}, pages = {222 - 234}, doi = {}, title = {On modal operators over the generalized intuitionistic fuzzy set}, key = {cite}, author = {Nadarajah, Saralees and Baloui Jamkhaneh, Ezzatallah} }
APA Baloui Jamkhaneh, E , Nadarajah, S . (). On modal operators over the generalized intuitionistic fuzzy set. Gazi University Journal of Science, 31 (1), 222-234. Retrieved from http://dergipark.gov.tr/gujs/issue/35772/322008
MLA Baloui Jamkhaneh, E , Nadarajah, S . "On modal operators over the generalized intuitionistic fuzzy set". Gazi University Journal of Science 31 (): 222-234 <http://dergipark.gov.tr/gujs/issue/35772/322008>
Chicago Baloui Jamkhaneh, E , Nadarajah, S . "On modal operators over the generalized intuitionistic fuzzy set". Gazi University Journal of Science 31 (): 222-234
RIS TY - JOUR T1 - On modal operators over the generalized intuitionistic fuzzy set AU - Ezzatallah Baloui Jamkhaneh , Saralees Nadarajah Y1 - 2018 PY - 2018 N1 - DO - T2 - Gazi University Journal of Science JF - Journal JO - JOR SP - 222 EP - 234 VL - 31 IS - 1 SN - -2147-1762 M3 - UR - Y2 - 2017 ER -
EndNote %0 Gazi University Journal of Science On modal operators over the generalized intuitionistic fuzzy set %A Ezzatallah Baloui Jamkhaneh , Saralees Nadarajah %T On modal operators over the generalized intuitionistic fuzzy set %D 2018 %J Gazi University Journal of Science %P -2147-1762 %V 31 %N 1 %R %U
ISNAD Baloui Jamkhaneh, Ezzatallah , Nadarajah, Saralees . "On modal operators over the generalized intuitionistic fuzzy set". Gazi University Journal of Science 31 / 1 222-234.